# SDR ASAA2017081021612

- Difficulty date: August 10, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 14,178 hours, 4,664 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 90202001
- Condition: Failed
- Location: Apu Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE, ILLUMINATED IN CRUISE AT 3500' WITH THE APU NOT RUNNING SAT -48 DEG. CEL.  ACFT GROUNDED.  IAW WDM 26-11-31,  AMM 26-15-01-000-802. ACCOMPLISHED ALT DEACTIVATION REF CH 5 TABLE 3 ITEM 1. ACCOMPLISHED RESISTANCE CHECKS OF APU FIRE DETECTORS. DETECTORS M1755, M1756 ARE WITHIN LIMITS. DETECTOR M1925 IS OUT OF LIMITS. REMOVED AND REPLACED M1925 DETECTOR.
